Alert archive / North Carolina / Wind Advisories in 2015
Wind Advisory 4, NWS Blacksburg, VA
NWS Blacksburg, VA issued this wind advisory at Jan 24, 2015, 10:27 PM EST for Alleghany County, Ashe County, Watauga County, North Carolina; Grayson County, Virginia. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Jan 24, 2015, 10:27 PM EST (03:27 UTC)
- Expired
- Jan 25, 2015, 3:55 AM EST
- In force
- 5 hr
- Issued by
- NWS Blacksburg, VA
Counties Alleghany County, NC, Ashe County, NC, Watauga County, NC, Grayson County, VA
The radar
The Roanoke radar (KFCX), 118 km from the middle of the area, began a volume at 03:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 3.5 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1722 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
347 WWUS71 KRNK 250327 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 1027 PM EST SAT JAN 24 2015 ...STRONG GUSTY WINDS OVERNIGHT... .A STRONG PRESSURE GRADIENT BETWEEN A LOW OFF THE NEW ENGLAND COAST AND HIGH PRESSURE OVER THE GULF OF MEXICO HAS RESULTED IN GUSTY WINDS AT HIGHER ELEVATIONS. NCZ001-002-018-VAZ015-251100- /O.NEW.KRNK.WI.Y.0004.150125T0327Z-150125T1100Z/ ASHE-ALLEGHANY NC-WATAUGA-GRAYSON- INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...BOONE... INDEPENDENCE...WHITETOP...TROUTDALE...VOLNEY 1027 PM EST SAT JAN 24 2015 ...WIND ADVISORY IN EFFECT UNTIL 6 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST SUNDAY. * LOCATIONS...MOUNTAINS OF SOUTHWEST VIRGINA AND NORTHWEST NORTH CAROLINA ABOVE 3000 FEET. * HAZARDS...STRONG...GUSTY WINDS. * WINDS...WEST 20 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...THROUGH EARLY SUNDAY MORNING. * IMPACTS...DOWN TREE LIMBS...ESPECIALLY THOSE STILL COATED IN ICE. ISOLATED POWER OUTAGES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS SUSTAINED WINDS OF 31 TO 39 MPH...OR WIND GUSTS OF 46 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG WILL LIKELY CAUSE SPORADIC POWER OUTAGES AND CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. UNFASTENED ITEMS SUCH AS GARBAGE CANS AND LAWN FURNITURE SHOULD BE MOVED INDOORS. && $$
1 follow-up statement
296 WWUS71 KRNK 250855 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 355 AM EST SUN JAN 25 2015 ...WIND ADVISORY IS CANCELLED... NCZ001-002-018-VAZ015-251000- /O.CAN.KRNK.WI.Y.0004.000000T0000Z-150125T1100Z/ ASHE-ALLEGHANY NC-WATAUGA-GRAYSON- INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...BOONE... INDEPENDENCE...WHITETOP...TROUTDALE...VOLNEY 355 AM EST SUN JAN 25 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS CANCELLED THE WIND ADVISORY. WEST WINDS ARE STEADILY DECREASING ACROSS THE HIGH COUNTRY OF NORTH CAROLINA AND FAR SOUTHWEST VIRGINIA THIS MORNING...BUT MAY STILL GUST AT TIMES AT 20 TO 30 MPH DURING THE PRE DAWN HOURS. THIS IS WELL BELOW THE CRITERIA HOWEVER...SO THE ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this wind advisory went out at Jan 24, 7:13 PM EST, 3 hours 14 minutes earlier.
Area forecast discussion, Jan 24, 7:13 PM EST, 3 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 713 PM EST SAT JAN 24 2015 .SYNOPSIS... LOW PRESSURE ALONG THE MID ATLANTIC COAST WILL MOVE AWAY FROM THE AREA TONIGHT. AN ALBERTA CLIPPER WILL MOVE FROM THE UPPER MIDWEST INTO THE OHIO VALLEY SUNDAY...THEN CROSS THE CENTRAL APPALACHIANS SUNDAY NIGHT AND MONDAY. && .NEAR TERM /THROUGH SUNDAY/... AS OF 700 PM EST SATURDAY... FORECAST AREA WAS BETWEEN LOW PRESSURE OFF OF LONG ISLAND AND A CLIPPER MOVING INTO THE MISSISSIPPI VALLEY. LOWER CLOUDS WERE APPROACHING THE MOUNTAINS. AS LONG AS WINDS HAVE A WESTERLY COMPONENT...EXPECT CLOUDS TO HOLD IN OVER THE WESTERN SLOPES. SCATTERED LIGHT SNOW OR FLURRIES ARE POSSIBLE IN THE HIGHER ELEVATIONS OF SOUTHEAST WEST VIRGINIA. THE REMAINING ICE WHICH IS STILL ON THE TREES WILL REMAIN THERE FOR THE OVERNIGHT...AND WILL BE TESTED BY THE GUSTY NORTHWEST WIND. WINDS ARE EXPECTED TO SUBSIDE LATER TONIGHT AND FOR SUNDAY PER BACKING FLOW AHEAD OF AN ALBERTA CLIPPER THAT WILL BE MOVING FROM THE UPPER MIDWEST INTO THE OHIO VALLEY. MODELS ARE IN GENERAL AGREEMENT THAT ANY PRECIP ASSOCIATED WITH THE ALBERTA CLIPPER WILL HOLD OFF UNTIL AFTER SUNDOWN SUNDAY EVENING...THUS LEAVING US WITH A DRY SUNDAY. UPPER LEVEL MOISTURE WILL BE ON THE INCREASE OUT AHEAD OF THIS SYSTEM SO LOOK FOR INCREASING CLOUDINESS AS WE TRANSITION THROUGH THE DAY. WITH SOME SUN EXPECTED EARLY ON...TEMPERATURES SHOULD REBOUND INTO THE 30S AND 40S AFTER A CHILLY NIGHT TONIGHT...LOWS GENERALLY IN THE 20S. NOTICED THAT PLACES LIKE BOONE NORTH CAROLINA HAVE ALREADY SLIPPED INTO THE LOWER TO MID 20S...THE TEMP PROFILE AT BOONE HAS STEADILY TRENDED DOWN FROM A PEAK OF 37 DEG F AT 2AM TO 23 DEG F AT 3PM. THE COLDEST OF THE AIR ASSOCIATED WITH THE CURRENT AIRMASS WILL PASS OVERHEAD THIS EVENING. AS THIS COLD POOL MOVES EAST...READINGS MAY ACTUALLY COME UP A DEGREE OR TWO OVERNIGHT AS THE WINDS SUBSIDE. 85H TEMPERATURE PROGS GO FROM M6 DEG C AT TNB/BOONE THIS EVE BACK UP TO NEAR 0 DEG C BY DAYBREAK SUNDAY. && .SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/... AS OF 300 PM EST SATURDAY... AN UPPER LEVEL TROUGH AND ITS ASSOCIATED SURFACE LOW WILL CROSS THE REGION SUNDAY NIGHT THROUGH MONDAY. THE VARIOUS MODEL GUIDANCE CONTINUE TO SHOW SOME VARIATION IN THE PATH BOTH THESE FEATURES WILL TAKE ACROSS THE REGION. HOWEVER...THE CONSENSUS IS FOR THE SURFACE LOW TO PASS OVER...OR JUST SLIGHTLY SOUTH OF THE AREA. THIS WOULD PROMOTE A SNOW VERSUS RAIN SCENARIO WITH LIMITED OPPORTUNITIES FOR ANY SLEET OR FREEZING RAIN. THE BULK OF THE ASSOCIATED ENERGY AND PRECIPITATION IS PROGGED TO BE CENTERED NEAR THE MASON-DIXON LINE. THE FOCUS FOR THE GREATEST SNOWFALL TOTALS FOR OUR REGION WILL BE GENERALLY ALONG AND NORTH OF INTERSTATE 64. THE HIGHER TERRAIN OF GREENBRIER...BATH...AND ROCKBRIDGE COUNTIES MAY SEE SNOWFALL TOTALS IN THE TWO TO THREE INCH RANGE. OTHER ACCUMULATING SNOWFALL IS EXPECTED TO BE GENERALLY LESS THAN AN INCH AND OCCUR IN THE MOUNTAINS AND ACROSS THE PIEDMONT GENERALLY ALONG AND NORTH OF THE JAMES RIVER BASIN. IN THE WAKE OF THE UPPER LOW...EXPECT NORTHWEST FLOW TO COMMENCE AND PRODUCE SOME UPSLOPE SNOW SHOWERS ACROSS THE PREFERRED AREAS OF SOUTHEAST WEST VIRGINIA...SOUTH INTO THE NORTHERN MOUNTAINS OF NORTH CAROLINA. A REINFORCING SURGE OF ENERGY WITHIN THIS NORTHWEST FLOW WILL IMPACT THE WESTERN PARTS OF THE AREA TUESDAY MORNING. THIS TIME PERIOD WILL SEE A BRIEF SURGE IN THE COVERAGE AND INTENSITY OF THE SNOW SHOWERS WITHIN THIS REGION. THE UPSLOPE SNOWFALL WILL BE GREATEST BETWEEN ROUGHLY BLUEFIELD WV AND WESTERN GREENBRIER COUNTY WV WITH AMOUNTS IN THE ONE TO TWO INCH RANGE. ELSEWHERE ACROSS THE MOUNTAINS...ISOLATED DUSTING TO ONE INCH AMOUNTS ARE POSSIBLE. AREAS EAST OF THE CREST OF THE BLUE RIDGE WILL SEE A CONTINUATION OF MOSTLY CLOUDY TO CLOUDY SKIES BECAUSE OF THIS FEATURE. TUESDAY NIGHT...THE SCATTERED SNOW SHOWERS WILL GRADUALLY COME TO AN END IN THE WEST...AND CLOUD COVER ACROSS THE ENTIRE REGION WILL GRADUALLY DISSIPATE AS HIGH PRESSURE BUILDS INTO THE REGION. TEMPERATURES DURING THIS PORTION OF THE FORECAST WILL TREND COOLER WITH READINGS AT...OR SLIGHTLY ABOVE NORMAL...SUNDAY NIGHT INTO MONDAY TO READINGS AT...OR SLIGHTLY BELOW NORMAL...BY TUESDAY INTO TUESDAY NIGHT. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... AS OF 230 PM EST SATURDAY... A HIGH AMPLITUDE UPPER TROF ALONG THE EAST COAST WILL LIFT OUT BY WEDNESDAY EVENING INTO WEDNESDAY NIGHT. MEANWHILE...A 1026 MB SFC HIGH PRESSURE WILL SLIDE EAST ACROSS THE REGION WEDNESDAY INTO WEDNESDAY NIGHT. AS HIGH PRESSURE MOVES EAST ACROSS THE AREA...THE LOW LEVEL WINDS BACK AROUND WEDNESDAY...BRINGING AN END TO ANY LINGERING UPSLOPE SNOW SHOWERS OR SNOW FLURRIES WITH TEMPERATURES MODERATING. HIGH TEMPERATURES WEDNESDAY WILL RANGE FROM THE UPPER 20S IN THE MOUNTAINS TO THE LOWER 40S IN THE PIEDMONT. ON WEDNESDAY NIGHT...THE HIGH CENTER WILL BE LOCATED ACROSS EASTERN NORTH CAROLINA...AND A LOW PRESSURE CENTER IN THE CHICAGO AREA WITH AN APPROACHING TRAILING COLD FRONT IN THE OHIO VALLEY. LOW TEMPERATURES WEDNESDAY NIGHT WILL GENERALLY BE FROM THE UPPER TEENS TO THE UPPER 20S. A COLD FRONT WILL MOVE EAST ACROSS OUR AREA THURSDAY AFTERNOON INTO FRIDAY. HIGH TEMPERATURES THURSDAY WILL WARM INTO THE UPPER 30S IN THE NORTHWEST MOUNTAINS TO THE UPPER 40S IN THE PIEDMONTS. WILL KEEP PTYPE AS RAIN/SNOW MIXTURE WITH HIGHEST PROBABILITIES IN THE NORTHWEST...AS INDICATED BY THICKNESS AND TEMPERATURE PROFILES. ENOUGH COLD AIR ARRIVES BY THURSDAY NIGHT FOR MAINLY SNOW SHOWERS OR SNOW FLURRIES. LOW TEMPERATURES THURSDAY NIGHT WILL VARY FROM THE MID 20S IN THE MOUNTAINS TO THE LOWER 30S IN THE PIEDMONT. THE COLD FRONT PUSHES INTO THE ATLANTIC OCEAN ON FRIDAY AS THE UPPER TROUGH SETUPS ALONG THE EAST COAST. A WEAK SHORTWAVE WILL ROTATE EAST ACROSS OUR AREA WITH SOME SCATTERED SHOWERS FOR THE EAST. HIGHS FRIDAY WILL RANGE FROM NEAR THE FREEZING MARK IN THE NORTHWEST MOUNTAINS TO THE UPPER 40S IN THE PIEDMONT. WITH THE NORTHWEST FLOW ALOFT MAY BE SOME SNOW FLURRIES IN THE NORTHWEST UPSLOPE LOCATIONS FRIDAY NIGHT...BUT MODELS LOOKED RELATIVELY DRY. LOW TEMPERATURES FRIDAY NIGHT WILL GENERALLY BE IN THE MID TEENS TO THE MID 20S. THE UPPER FLOW BECOMES WESTERLY SATURDAY...WITH HIGHS IN THE MID 20S IN THE NORTHWEST MOUNTAINS TO THE MID 40S IN THE SOUTHEAST. MOISTURE SLOWLY APPROACHES FROM THE WEST SATURDAY EVENING INTO SUNDAY MORNING. && .AVIATION /00Z SUNDAY THROUGH THURSDAY/... AS OF 705 PM EST SATURDAY... AN AREA OF MVFR CLOUDS WAS APPROACHING THE MOUNTAIN THIS EVENING. MODELS BRING CLOUDS INTO KBLF AND KLWB ALONG WITH ANOTHER SURGE OF GUSTY WINDS THROUGH MIDNIGHT. LIGHT SNOW SHOWERS OR FLURRIES ARE POSSIBLE BUT WITH LITTLE TO NO ACCUMULATION. ONCE THE WIND DIMINISHES AND STARTS TO BACK TO THE SOUTHWEST AHEAD OF AN APPROACHING CLIPPER...CEILINGS WILL IMPROVE BACK TO VFR. HIGH CLOUDS AHEAD OF THE CLIPPER WILL SPREAD ACROSS THE REGION SUNDAY MORNING. THE CLIPPER WILL BE MAKING ITS WAY ACROSS THE UPPER MIDWEST...ENTERING THE OHIO VALLEY SUNDAY AFTERNOON...THEN ACROSS THE CENTRAL APPALACHIANS SUNDAY NIGHT AND MONDAY. HOLDING OFF ANY LOWER CLOUD COVER UNTIL JUST AFTER THE END OF THE 00Z TAF FORECAST PERIOD. SUNDAY NIGHT AND MONDAY...EXPECT MVFR TO IFR CEILINGS AND VISIBILITIES WITH THE CLIPPER AND THE ASSOCIATED RAIN AND SNOW. MONDAY NIGHT AND TUESDAY...A REINFORCING SHOT OF ENERGY COMES IN THROUGH THE NORTHWEST UPPER FLOW. HIGH CONFIDENCE FOR MVFR CONDITIONS IN THE MOUNTAINS BOTH MONDAY AND TUESDAY WITH OCNL IFR DUE TO SCATTERED SNOW SHOWERS. LOWER CONFIDENCE THE MVFR CIGS WILL SPILL OVER THE MOUNTAINS INTO THE ROANOKE VALLEY AND SOUTHSIDE VIRGINIA. AFTER MONDAY...ANY PTYPE WILL BE SNOW WITH DUE TO COLDER TEMPERATURES. WINDS WILL ALSO BE GUSTY MONDAY NIGHT AND TUESDAY BEHIND THE REINFORCING SURGE OF COLD AIR. BY WEDNESDAY...HIGH PRESSURE WILL PROVIDE A DAY OF TRANQUIL WEATHER AND REGION-WIDE VFR CONDITIONS. && .EQUIPMENT... THE ROANOKE TRANSMITTER...POOR MTN 162.475...IS BACK ON THE AIR. TECHNICIANS STILL HAVE REPAIRS PLANNED FOR MONDAY. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...PM NEAR TERM...PM SHORT TERM...DS LONG TERM...KK AVIATION...AMS/PM EQUIPMENT...AMS
Hazardous weather outlook, Jan 24, 3:19 PM EST, 7 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 319 PM EST SAT JAN 24 2015 VAZ019-020-024-035-WVZ507-508-252030- ALLEGHANY VA-BATH-ROCKBRIDGE-AMHERST-EASTERN GREENBRIER- WESTERN GREENBRIER- 319 PM EST SAT JAN 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. LIGHT ACCUMULATING SNOW IS POSSIBLE ACROSS THE AREA SUNDAY NIGHT THROUGH MONDAY. THE GREATEST SNOWFALL TOTALS ARE EXPECTED ALONG THE HIGHER RIDGES OF GREENBRIER...BATH...ROCKBRIDGE...AND AMHERST COUNTIES WHERE TWO TO THREE INCHES ARE POSSIBLE. ELSEWHERE...AMOUNTS OF AN INCH OR LESS ARE MORE LIKELY. MONDAY NIGHT INTO TUESDAY...A REINFORCING DISTURBANCE WILL BRING UPSLOPE SNOW SHOWERS TO THE PREFERRED REGIONS OF SOUTHEAST WEST VIRGINIA. AN ADDITIONAL ONE TO TWO INCHES OF SNOW ARE POSSIBLE ACROSS WESTERN GREENBRIER COUNTY...WITH AN INCH OR LESS ELSEWHERE. WIND GUSTS OF 30 TO 40 MPH ARE ALSO POSSIBLE AT THE HIGHER ELEVATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ001-002-018-VAZ007-009>018-022-023-WVZ042>044-252030- ASHE-ALLEGHANY NC-WATAUGA-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI- MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ROANOKE-BOTETOURT-MERCER- SUMMERS-MONROE- 319 PM EST SAT JAN 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NORTH CAROLINA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. LIGHT ACCUMULATING SNOW IS POSSIBLE ACROSS THE AREA SUNDAY NIGHT THROUGH MONDAY WITH MOST AREAS RECEIVING LESS THAN AN INCH. THE GREATEST SNOWFALL TOTALS ARE EXPECTED AT ELEVATIONS GREATER THAN 4000 FEET WHERE UP TO TWO INCHES ARE POSSIBLE. MONDAY NIGHT INTO TUESDAY...A REINFORCING DISTURBANCE WILL BRING UPSLOPE SNOW SHOWERS TO THE PREFERRED REGIONS OF SOUTHEAST WEST VIRGINIA SOUTH INTO THE NORTHERN MOUNTAINS OF NORTH CAROLINA. AN ADDITIONAL ONE TO TWO INCHES OF SNOW ARE POSSIBLE NEAR A LINE FROM BLUEFIELD TO HINTON WEST VIRGINIA. ELSEWHERE...SNOWFALL TOTALS OF LESS THAN AN INCH ARE EXPECTED. WIND GUSTS OF 30 TO 40 MPH ARE ALSO POSSIBLE AT THE HIGHER ELEVATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ003>006-019-020-VAZ032>034-043>047-058-059-252030- SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-PATRICK-FRANKLIN- BEDFORD-HENRY-PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM-HALIFAX- CHARLOTTE- 319 PM EST SAT JAN 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jan 24, 5:46 PM EST, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
546 PM EST SAT JAN 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FREEZING RAIN 5 NNE BLACKSBURG 37.30N 80.38W
01/24/2015 M0.30 INCH MONTGOMERY VA NWS EMPLOYEE
&&
EVENT NUMBER RNK1500067
FISHERThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 25, 2:37 PM EST | Winter Weather Advisory | RNK | Ashe, Watauga | 43 hr |
Nearby
Wind Advisories in North Carolina, 2015Wind Advisories in Virginia, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.